UNIGE document Scientific Article
previous document  unige:111384  next document
add to browser collection
Title

Heuristic optimisation in financial modelling

Authors
Published in Annals of Operations Research. 2012, vol. 193, no. 1, p. 129-158
Collection Open Access - Licence nationale Springer
Identifiers
Full text
Article (Published version) (1.7 MB) - public document Free access
Structures
Citation
(ISO format)
GILLI, Manfred, SCHUMANN, Enrico. Heuristic optimisation in financial modelling. In: Annals of Operations Research, 2012, vol. 193, n° 1, p. 129-158. doi: 10.1007/s10479-011-0862-y https://archive-ouverte.unige.ch/unige:111384

268 hits

241 downloads

Update

Deposited on : 2018-11-23

Export document
Format :
Citation style :